# SDR CALA2024110102771

- Difficulty date: October 23, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 122,007 hours, 18,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32316
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUS SKIN FND PREVIOUS DOUBLER REPAIR AT BS 347-368 STR 33R REFER HX NR WO.3882226 AND . EEN STA 246-434 AT STR 33R NO LATER THAN 37,500 TOTAL FLIGHT CYC VE INTERNAL HFEC INSPECTION AND DETAILED VISUAL INSPECTION PER P OF EC/RA 5310- 08447". LES PER PART 2 INSPECTION REQUIREMENTS AND ACCOMPLISH A REPETITI ART 2 NO LATER THAN 9,000 FLIGHT CYCLES PER THE LATEST REVISION INITIATE DIP TO ACCOMPLISH AN INTERNAL HFEC INSPECTION AND EXTER NAL DETAILED VISUAL INSPECTION OF THE SKIN REPAIR INSTALLED BETW ACCOMPLISHED INTERIM REPAIR PART 1.1 PER ECRA 5310-08447, REF HAECO NR# 3882226 AT STR 33R NO LATER THAN 37,500 TOTAL FLIGHT CYCLES PER PART 2 C INSPECTION AND DETAILED VISUAL INSPECTION PER PART 2 NO LATER 08447" INSPECTION REQUIREMENTS AND ACCOMPLISH A REPETITIVE INTERNAL HFE THAN 9,000 FLIGHT CYCLES PER THE LATEST REVISION OF EC/RA 5310- EXISTING SKIN REPAIR BTW STA 347 - STA 368, BTW STRINGERS S-31R TOMC-APPROVAL FROM SC1ELBYC COMMENT - S-34R - INTERIM REPAIR.    PER ECRA 5310-08447 AFTER COMPLETION OF INTERIM REPAIR; INITIATE A ELB LP/ DIP TO READ AS FOLLOWS, ?ACCOMPLISH AN INTERNAL HFEC INSPECTION AND EXTERNALDETAILED RECORDS UPDATE SUAL INSPECTION OF THE SKIN REPAIR INSTALLED BETWEEN STA 246-434 QC REVIEWED. INIT: 37,500 TAFC WILL AUTO ITO TO RIR (-1097) RIR: 9,000 FC...SLG/
